# SDR HALA2017022100043

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,885 hours, 35,653 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 4776
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN TURB LT GEN OFF EICAS AND LT GEN CONT OFF LIGHTS ILLUM. ATTEMPTED QRH RESET, UNSUCCESSFUL. PERF BCPU BITE TEST RT GCU FAULT. R&R RT GCU PER 24-22-02. RAN BOTH ENGINES TO TEST 1+2 IDG PER 24-11-00. BOTH IDG 1+2 OPS OK. NO FAULTS NOTED ON BPCU. OK FOR SERVICE.
